# SDR NOCA22406

- Difficulty date: November 30, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P4010021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY, OPS CHECKS NORMAL, A/C OK FOR SERVICE.
